# SDR SWAA2018071223467

- Difficulty date: July 3, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 49,554 hours, 28,899 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL VERTICAL PRESSURE BULKHEAD CRACKED AT BS 663, BETWEEN LBL 32.5 TO LBL 33.  REPAIRED BULKHEAD PER SRM.
